# SDR U43R2010AF0000187

- Difficulty date: May 20, 2010
- Submitted: May 20, 2010
- Operation: General aviation
- Aircraft: N328AF
- Make and model: Diamon DA 40
- Aircraft serial: 401058
- Aircraft time: 345 hours
- Engine: Lyc IO360M1A
- Engine time: 345 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100009
- Part serial: 10223A
- Condition: Failed
- Location: Fuel System
- Part time: 345 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(U43R) DURRING 1ST PRE-FLIGHT OF THE DAY.  CREW PERFORMED A FUNCTION CHECK OF THE FUEL PUMP, NO INDICATION OF ANY OPERATION AT ALL ON THE MFD OR ANY SOUND OF OPERATION.
